# SDR USAA2014062700001

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 39,920 hours, 23,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160006285
- Condition: Faulty
- Location: Smoke Detection
- Part time: 33,259 hours, 15,702 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAULT.  REPLACED SMOKE DETECTION CONTROL UNIT IAW AMM 26-17-34-400-001-A.
